MathSciNet Relay Station
MathSciNet bibliographic data
MR3228312 11A63 (94A60)
Heuberger, Clemens; Krenn, Daniel Optimality of the width-$w$ non-adjacent form: general characterisation and the case of imaginary quadratic bases. J. Théor. Nombres Bordeaux 25 (2013), no. 2, 353–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement